# SDR SWAA2022030445643

- Difficulty date: March 29, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 56,185 hours, 33,066 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL 195BL COMPOSITE CRACKED AROUND FASTENER HOLE. (MARKED) / REPAIRED CRACKS AROUND FASTENER HOLE ON ACCESS PANEL 195BL PER SRM 53-40-70-2R-1 AND SRM 51-70-05-2R-8
